# SDR CA150723002

- Difficulty date: July 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Strap
- Part number: S182051201
- Condition: Deteriorated
- Location: Elt
- Component: Elt
- Component part number: 406AF
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE INSPECTION THE RETENTION STRAP FOR THE ELT HAD DETERIORATED TO THE POINT OF UN-SERVICEABILITY. SUSPECT THAT THIS IS CAUSED BY UV LIGHT.  WE HAVE CONTACTED THE MFG ON SEVERAL OCCASIONS AND THEY HAVE NO SOLUTION AND OR A REPLACEMENT STRAP AVAILABLE THAT IS A BETTERMENT.  IF YOU PURCHASE A NEW ELT KIT IT SHALL COME WITH A METAL STRAP.  THIS IS A SAFETY CONCERN AS IF AND WHEN THE STRAP LETS GO,  THE POTENTIAL FOR THE ANTENNA BECOMING DAMAGED OR DISCONNECTED IS HUGE.
